MAUDE Adverse Event Report: RESPIRONICS, INC. PRI CELLULAR MODEM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PRI CELLULAR MODEM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 100204C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Respiratory Tract Infection (2420); Cancer (3262)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to a discrepancy with the customer reported allegation of the device the model of the base device is unknown.Additional information is not available at this time.Here, the product fda code is given as bzd for uno litigation report.The exact recall number is unknown.Possible recall numbers include z-1972, z-1973 and z-1974.H3 other text : not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a pri cellular modem device's sound abatement foam.The patient has alleged respiratory tract irritation and cancer.Medical intervention was not specified.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
PRI CELLULAR MODEM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18989953
Report Number2518422-2024-15569
Device Sequence Number2894051
Product Code BZD
UDI-Device Identifier00606959026674
UDI-Public00606959026674
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100204C
Device Catalogue Number100204C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown